Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 59 (1992), 723-726
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. F. Jackson, Review 27, Math. Comp. 53 (1989), 769-771.

Additional Information

PII: S 0025-5718(92)99741-9
Article copyright: © Copyright 1992 American Mathematical Society